MathSciNet Relay Station
MathSciNet bibliographic data
MR2300004 05A30 (05A15 05E05 05E25)
Shareshian, John; Wachs, Michelle L. $q$-Eulerian polynomials: excedance number and major index. Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 33–45 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement